# SDR 97ZZZX776

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N470SP
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 456
- System (JASC): 3710 · Vacuum Distribution System
- Part: Valve
- Part number: 4051
- Condition: Malfunction
- Location: Standby Vac
- Part time: 268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECISE FLIGHT STANDBY VACUUM SYSTEM FAILED TO OPERATE WHEN SELECTED.  SUBSEQUENT INSPECTION REVEALED ACTUATION CONTROL CABLE TO BE LIMITED IN TRAVEL DUE TO INTERFERENCE WITH CONTROL VALVE LEVER.  PREVIOUS EXPERIENCES WITH INSTALLING THIS SYSTEM HAVE FOUND THIS AREA TO BE TROUBLESOME TO ADJUST AND ALIGN.  ANY MOVEMENT OF CABLE SUPPORT CLAMP CAN ADVERSELY AFFECT SYSTEM OPERATION.
